ON THE OPTIMAL EVALUATION OF A SET OF BILINEAR FORMS.

Roger W. Brockett, David Dobkin

Research output: Contribution to conferencePaper

18 Scopus citations

Abstract

Although general theories are beginning to emerge in the area of automata based complexity theory, there are very few general methods or even general problem formulations in the area of arithmetic complexity. This paper proposes and defends a general model for studying bilinear multiplication in order to provide a common framework for discussing a wide class of problems.

Original languageEnglish (US)
Pages88-95
Number of pages8
StatePublished - Jan 1 1973
EventACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap - Austin, Tex
Duration: Apr 30 1973May 2 1973

Other

OtherACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap
CityAustin, Tex
Period4/30/735/2/73

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this

Brockett, R. W., & Dobkin, D. (1973). ON THE OPTIMAL EVALUATION OF A SET OF BILINEAR FORMS.. 88-95. Paper presented at ACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap, Austin, Tex, .